# SDR SIMA20180314007

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 32,477 hours, 29,704 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RTF LDG GEAR DISAGREE. AFTER ROTATION DURING GEAR RETRACTION, LG/LVR DISAGREE MESSAGE ON EICAS FOLLOWED SHORTLY BY ENG 1-2 REV DISAGREE. GEAR SHOWED 3 WHITE UP INDICATIONS AND SEEMED TO OPERATE NORMALLY. MESSAGES EXTINGUISHED ONCE THE GEAR WAS EXTENDED. SERVICED LT MAIN LANDING GEAR STRUT IAW AMM 32-10-02
